Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 7(Sep, 2019) No 4

Assessing the Effect of Complex Survey Design in the Analysis of Child Labour Prevalence Rate in Ghana

Lucy Twumwaah Afriyie, Bashiru I. I. Saeed, Abukari Alhassan

[Abstract] [Full Text] [Full Article - PDF] pp. 91 - 97

DOI: 10.13189/ms.2019.070401

Some Topological Indices of Subgroup Graph of Symmetric Group

Abdussakir

[Abstract] [Full Text] [Full Article - PDF] pp. 98 - 105

DOI: 10.13189/ms.2019.070402

Invariants of Surface Indicatrix in a Special Linear Transformation

A. Artykbaev, B. M. Sultanov

[Abstract] [Full Text] [Full Article - PDF] pp. 106 - 115

DOI: 10.13189/ms.2019.070403

Implicit Two-point Block Method with Third and Fourth Derivatives for Solving General Second Order ODEs

Reem Allogmany, Fudziah Ismail, Zarina Bibi Ibrahim

[Abstract] [Full Text] [Full Article - PDF] pp. 116 - 123

DOI: 10.13189/ms.2019.070404

Mathematical Modelling of Corrosion for Polymers

Norazaliza Mohd Jamil

[Abstract] [Full Text] [Full Article - PDF] pp. 124 - 128

DOI: 10.13189/ms.2019.070405

Ehrlich-type Methods with King's Correction for the Simultaneous Approximation of Polynomial Complex Zeros

Roselaine Neves Machado, Luiz Guerreiro Lopes

[Abstract] [Full Text] [Full Article - PDF] pp. 129 - 134

DOI: 10.13189/ms.2019.070406

On the Exactness of Distribution Density Estimates Constructed by Some Classes of Dependent Observations

Zurab Kvatadze, Beqnu Pharjiani

[Abstract] [Full Text] [Full Article - PDF] pp. 135 - 145

DOI: 10.13189/ms.2019.070407

A Note on Locally Metric Connections

Mihail Cocos

[Abstract] [Full Text] [Full Article - PDF] pp. 146 - 149

DOI: 10.13189/ms.2019.070408